# SDR Q2SA534001

- Difficulty date: November 23, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- Aircraft time: 92,321 hours, 19,663 cycles
- Engine: Ge CF650E2
- Engine time: 50,181 hours, 31,642 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

NR 4 ENGINE FLAME OUT ON 15 MILE FINAL.  FUEL IN TANK WAS 8600 LBS, AND WAS TANK TO ENGINE FEED.  REMOVED AND REPLACED NR 4 ENGINE IN ACCORDANCE WITH SAI JOB CARD RNR 4771001.  OPERATIONAL AND LEAK CHECK GOOD.
